# SDR ASOA201710055117

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 40,315 hours, 23,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19511
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  THE MAIN CABIN DOOR EMERGENCY LIGHT WAS DISCOVERED INOPERATIVE.   REMOVED AND REPLACED THE BATTERY CHARGER, OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
